TEVA Paracetamol Caplets 500mg - Caplets 32

TEVA Paracetamol Caplets 500mg - Caplets 32
£2.95

Availability: In Stock In stock

 | Delivery Options

Available Delivery Options

  • UK Standard Delivery (3-5 Days) - £3.95
  • International Delivery - £8.95
Delivery Truck
OR
This product is UK delivery only

How To Take Paracetamol

Adults including the elderly and children aged 12 and over should take 2 tablets (whole not chewed) with a glass of water as needed every 4 hours. No more than 8 tablets should be taken in 24 hours.

You should not continually take Paracetamol without seeking advice from your doctor.

You should not take any other products that also contain paracetamol at the same time.

There isn't a product description for this option. Check back soon.

There isn't a product description for this option. Check back soon.

Product Features

  • Provides relief from mild to moderate pain
  • For colds, flu, headaches, migraines, period pain, sprains, sciatica and muscular aches & pains
  • Helps to lower fever
  • Alleviates pain, swelling & discomfort of chronic conditions like arthritis & rheumatoid arthritis

Product Details

Paracetamol is a pain killer that provides relief from a range of mild to moderate pain from colds, flu, headaches, migraines, period pain, sprains, sciatica and muscular aches and pains.


It can help to lower a fever or high temperature caused through colds, flus and various infections.


Paracetamol can also help to alleviate the pain, swelling and discomfort caused by chronic and long-term conditions such as arthritis and rheumatoid arthritis.

Trustpilot Reviews

Close X

Please wait...

{{var product.name}}
has been added to your basket


Continue shopping Checkout Now